# SDR ASAA0640515

- Difficulty date: April 28, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 40,569 hours, 22,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546486155
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT WING PNL NR 7220L IS DENTED ON THE LWR SURFACE AS MARKED. REPAIRED THE DAMAGED AREA OF THE LT WING PANEL NR 7220L IAW SRM 51 70 10 PG 211 PARA 7 PG 213 PARA 8 PG 238 PARA 15 AND PG 249 PARA 20.
